# SDR AUS20030506

- Difficulty date: January 8, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: MRC206SZZC
- Condition: Seized
- Location: Cabin Cooling Sy
- Part time: 3,534 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCONDITIONING DRIVE UNIT BEARING FAILED CAUSING DRIVE BELT TO FAIL.
